Post rituxan and steroids

Post rituxan and steroids

Ok first mistake I made I stepped on the scale. I have one of the Fitbit Aria scales. It registers my weight by my name. The increase was so great from my Friday weigh in that the scale listed me as a GUEST because how in 2 days could a change that great happen, but it totally did. 12lb increase from Friday morning to Sunday morning. 12lbs THAT’S FREAKING INSANE. I know it’s not real weight it’s from the infusion of both steroids and rituxan and I got my period and I haven’t been able to have a bowel movement in over a week (which is a whole other problem that really needs its own post for). I’m like superstorm Jamie the perfect foundation for all to be there to create the absolute highest weight gain in 2 days time. I feel it though, the bloat it almost hurts. My stomach looks like I swallowed a basketball or I am 8 months pregnant. I just feel miserable. What I find also so shocking is I am having steroid withdrawal symptoms. I’m achy my skin hurts the normal symptoms I get when I do a four day treatment. However I did one day. I feel like a beached whale just roll me over and harpoon me. I decided to juice for a few days which is fine. I don’t even want to eat. I don’t remember feeling like this the first time I did the treatment. Please I stopped having steroid withdrawal the last three times I did steroids and that was over 4 days. Looks like I’ll be lounging in sweats for a week. Feeling miserable. Gotta love MS. I know that this “mood” is also steroid related. I’m just ???? right now.

Leave a Reply

Your email address will not be published. Required fields are marked *

%d bloggers like this: